| Model Number |
25060.2845 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 august 2022: lot 2002016: (b)(4) items manufactured and released on 18-jun-2020.Expiration date: 2025-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Other devices involved: batch review performed on 08 august 2022: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2009385: (b)(4) items manufactured and released on 22-jan-2021.Expiration date: 2026-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month post primary surgery the surgeon performed a washout and revised the head and the surgery was completed successfully.